Amlodipine overdose causes prolonged calcium channel blocker toxicity

Bruce D. Adams, William T. Browne

Research output: Contribution to journalArticlepeer-review

34 Scopus citations

Abstract

Amlodipine is a relatively new agent that has the longest half-life of all calcium channel blockers. This report describes a severe overdose that resulted in prolonged and severe hemodynamic compromise for up to 10 days, but responded to aggressive therapy with calcium, glucagon, and other vasoactive medicines.

Original languageEnglish (US)
Pages (from-to)527-528
Number of pages2
JournalAmerican Journal of Emergency Medicine
Volume16
Issue number5
DOIs
StatePublished - Jan 1 1998

Keywords

  • Amlodipine
  • Calcium
  • Calcium channel blockers
  • Glucagon
  • Lactic acidosis
  • Overdose
  • Swan-Ganz catheterization

ASJC Scopus subject areas

  • Emergency Medicine

Fingerprint Dive into the research topics of 'Amlodipine overdose causes prolonged calcium channel blocker toxicity'. Together they form a unique fingerprint.

Cite this